New method to posynomial geometric programming of trapezoidal fuzzy numbers
Zeinab Kheiri (),
Faezeh Zahmatkesh () and
Bing-Yuan Cao ()
Additional contact information
Zeinab Kheiri: Guangzhou University
Faezeh Zahmatkesh: Guangzhou University
Bing-Yuan Cao: Guangzhou University
Fuzzy Information and Engineering, 2013, vol. 5, issue 3, 373-380
Abstract:
Abstract This paper presents a method for solving posynomial geometric programming with fuzzy coefficients. By utilizing comparison of fuzzy numbers with a method, the programming with fuzzy coefficients is reduced to the programming with constant coefficients. Then the programming with fuzzy coefficients can be solved by using a method for posynomial geometric programming. Finally, one comparative example is used to illustrate advantage of the new method.
Keywords: Fuzzy posynomial geometric programming; Yager method; A method for ranking of trapezoidal fuzzy numbers (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s12543-013-0147-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:fuzinf:v:5:y:2013:i:3:d:10.1007_s12543-013-0147-z
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/12543
DOI: 10.1007/s12543-013-0147-z
Access Statistics for this article
More articles in Fuzzy Information and Engineering from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().